Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Exit Times and Poisson Kernels of the Ornstein–Uhlenbeck Diffusion

Abstract :

Let X t be an Ornstein–Uhlenbeck diffusion process in n and let B be an open ball in n . In this article, we study the law of τ B , the exit time of the process X t from B, the expected exit time x τ B , and the law of X τ B , i.e., the Poisson kernel of B. We also determine the Fourier transform of the Poisson kernel of a half-space.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03040218
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 4 décembre 2020 - 11:20:45
Dernière modification le : samedi 5 décembre 2020 - 03:20:55

Identifiants

Collections

Citation

Piotr Graczyk, Tomasz Jakubowski. Exit Times and Poisson Kernels of the Ornstein–Uhlenbeck Diffusion. Stochastic Models, INFORMS (Institute for Operations Research and Management Sciences), 2008, 24 (2), pp.314 - 337. ⟨10.1080/15326340802009337⟩. ⟨hal-03040218⟩

Partager

Métriques

Consultations de la notice

6